Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

HYPERFINITE TRANSVERSAL THEORY. II


Author: Bosko Zivaljevic
Journal: Trans. Amer. Math. Soc. 348 (1996), 1921-1938
MSC (1991): Primary 03H04, 03E15; Secondary 04A15, 05C99, 28E05, 54H05
MathSciNet review: 1348159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We continue the investigation of validity of Hall's theorem in the case of the Loeb space $L({\mathcal{H}})$ of an internal, uniformly distributed, hyperfinite measure space ${\mathcal{H}}=(\Omega ,{\mathcal{A}},\mu )$ initiated in1992 by the author. Some new classes of graphs are introduced for which the measure theoretic version of Hall's theorem still holds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 03H04, 03E15, 04A15, 05C99, 28E05, 54H05

Retrieve articles in all journals with MSC (1991): 03H04, 03E15, 04A15, 05C99, 28E05, 54H05


Additional Information

Bosko Zivaljevic
Affiliation: Department of Computer Science, The University of Illinois at Urbana - Champaign, Urbana, Illinois 61801
Address at time of publication: International Paper Company, Process Management Computer, 3101 International Drive East, Mobile, Alabama 36606
Email: zivaljev@cs.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01596-6
PII: S 0002-9947(96)01596-6
Keywords: Nonstandard measure theory, transversal theory, Hall's theorem, descriptive set theory of internal sets
Received by editor(s): August 7, 1994
Received by editor(s) in revised form: June 5, 1995
Article copyright: © Copyright 1996 American Mathematical Society